Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables--Errata


Journal: Math. Comp. 2 (1947), 311-314
DOI: https://doi.org/10.1090/S0025-5718-47-99580-X
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. C. Cunningham & H. J. Woodall ``Haupt-exponents of 2,'' Quart. Jn. Math. v. 37, 1905, p. 122-145; v. 42, 1911, p. 241-250; v. 44, p. 41-48, 1912, p. 237-242, 1913; v. 45, 1914, p. 114-125.
  • [2] Dr. A. E. Western has already noted five of these in MTAC, v. 1, p. 429.
  • [3] This error caused the omission of the entry: 96135601, 881 in the writer's table of composite solutions of $ {2^n} \equiv 2(\bmod n)$, Amer. Math. Mo., v. 43, 1936, p. 351; see MTE 102.
  • [6] Akad. d. Wissen., Munich, Abh., n.s. Heft 55, 1944, p. 9; see RMT 369.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99580-X
Article copyright: © Copyright 1947 American Mathematical Society